# SDR UPS09M54559

- Difficulty date: January 20, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 65,014 hours, 12,533 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: NRC60494508S
- Part serial: ATI1046
- Condition: Chafed
- Location: Nr 3 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C RT WING T/E NR 3 SPOILER FOUND WITH CHAFING MARK AT BOTTOM SURFACE AS MARKED.  REMOVED DAMAGED DOUBLER, FABRICATED AND HOT BONDED NEW DOUBLER IAW MD-11 SRM 51-71-00 VOL 2 PARA 20(B).
